Buy Lab Tests Online

bradtaylor1969

New Member
I lowered my dose from 120mg (was on for over a year) slowly down to 90mg a week over a few months, just recently (2 weeks ago) split it into 3 times a week MWF 30 mgs per. SInce then I feel more emotional, depressed, anxious, my nipples are really sore, I am more TIRED and ACHY all over, Libido is still good, strength is good, but after I workout I have to lay down for a bit, Take 2 naps a day, getting 7hrs of sleep a night....Have any of you been through this? I am hoping it will balance out...Not sure how long it takes?? Lowered dose due to not feeling well, tired, achy, ran blood and test was over 1100 day before shot, high HCT and HGB have always been a problem and donating crashes my iron... Please help???
 
Last edited:
Defy Medical TRT clinic doctor
You could try daily injections. That's what I did but it doesn't work for everyone.

I inject 16 mg of testosterone daily plus 500 IU of HCG twice a week with an easy touch. 29 g half inch syringe. My HCT came down to around 47 and I have not had to donate blood for over 6 years now.
 
I've lowered my dose a couple of times in the past, also by 25% at a time. I felt rotten the first time I did it and it took about six weeks to levels out. The second time (also a 25% drop) I got just as depressed, anxious and sore but it only last about two weeks. It feels rubbish when you're at the bottom of your mood but just be patient.
 
I've lowered my dose a couple of times in the past, also by 25% at a time. I felt rotten the first time I did it and it took about six weeks to levels out. The second time (also a 25% drop) I got just as depressed, anxious and sore but it only last about two weeks. It feels rubbish when you're at the bottom of your mood but just be patient.
Yes...That is exactly how I feel!! Thanks for the info!!
 
Yes...That is exactly how I feel!! Thanks for the info!!
Here's a weird observation for you:

I noticed at the tail-end of the adjustment period each time I lowered my dose, I would have a couple of days when I was peeing for Scotland, and then my mood lifted and everything settled out. My layman's guess is that there was some kind of oestradiol release or something, hence the peeing.
 
I lowered my dose from 120mg (was on for over a year) slowly down to 90mg a week over a few months, just recently (2 weeks ago) split it into 3 times a week MWF 30 mgs per. SInce then I feel more emotional, depressed, anxious, my nipples are really sore, I am more TIRED and ACHY all over, Libido is still good, strength is good, but after I workout I have to lay down for a bit, Take 2 naps a day, getting 7hrs of sleep a night....Have any of you been through this? I am hoping it will balance out...Not sure how long it takes?? Lowered dose due to not feeling well, tired, achy, ran blood and test was over 1100 day before shot, high HCT and HGB have always been a problem and donating crashes my iron... Please help???
What is your estradiol level?
 
What is your estradiol level?
On the high side, Just had blood work done last week, That's kind of what I am thinking as well, I have always had high estrogen, I am thinking that when I reduced the test dose the estrogen hasn't caught up yet....and lowered with the test. That's why I have gone to 3 times a week on my test dose vs 1 time.

ESTRADIOL-SO 41.8 pg/mL (10.0-42.0)
ESTRONE-SO 66.7 High pg/mL (9.0-36.0)
ESTROGENS TOTAL CALCULATION 98.5 High pg/mL (19.0-69.0)
 
On the high side, Just had blood work done last week, That's kind of what I am thinking as well, I have always had high estrogen, I am thinking that when I reduced the test dose the estrogen hasn't caught up yet....and lowered with the test. That's why I have gone to 3 times a week on my test dose vs 1 time.

ESTRADIOL-SO 41.8 pg/mL (10.0-42.0)
ESTRONE-SO 66.7 High pg/mL (9.0-36.0)
ESTROGENS TOTAL CALCULATION 98.5 High pg/mL (19.0-69.0)
Estradiol is a bit of a flashpoint in the TRT world. Some absolutely are adamant that men should not be messing with aromatase inhibitors to try to bring levels down. Others swear that they feel bad when their levels rise above a certain threshold. I tend to fall in the latter category. I think I feel bad when my levels are even a touch high. But, getting this figured out can take time and diligence. I am still not sure I have the answer in my case.

If you decide to try anastrozole, or something similar, start with an extremely small dose and see how you respond.
 
I agree with @Fortunate comment. Side effects you’re describing sound like they’re due to estrogen, especially nipple sensitivity. I crashed my E using AI once and it was one of the worst experiences ever. Worse than low T. I caution anyone against just taking an AI pill thinking they’re going to knock it out. Now I start with a very low amount, maybe 1/8 of a pill. Hard to exact measurement since the pill is so small. I’m current waiting to get with DefyMedical for consult so I can get there .1 dosage of an AI. Only thing I can get from a regular pharmacy is 1mg.
 
On the high side, Just had blood work done last week, That's kind of what I am thinking as well, I have always had high estrogen, I am thinking that when I reduced the test dose the estrogen hasn't caught up yet....and lowered with the test. That's why I have gone to 3 times a week on my test dose vs 1 time.

ESTRADIOL-SO 41.8 pg/mL (10.0-42.0)
ESTRONE-SO 66.7 High pg/mL (9.0-36.0)
ESTROGENS TOTAL CALCULATION 98.5 High pg/mL (19.0-69.0)
My E was 64.2 on a recent test. I started taking arimidex
 
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

bodybuilder test discounted labs
cheap enclomiphene
TRT in UK Balance my hormones
Discounted Labs
Testosterone Doctor Near Me
Testosterone books nelson vergel
nelson vergel coaching for men
Register on ExcelMale.com
Trimix HCG Offer Excelmale
BUY HCG CIALIS

Online statistics

Members online
3
Guests online
7
Total visitors
10

Latest posts

Top